Követés
Tamer M. Seoudy
Tamer M. Seoudy
E-mail megerősítve itt: fayoum.edu.eg - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
Coefficient estimates of new classes of q-starlike and q-convex functions of complex order
TM Seoudy, MK Aouf
J. Math. Inequal 10 (1), 135-145, 2016
1862016
Convolution Properties for Certain Classes of Analytic Functions Defined by q-Derivative Operator
TM Seoudy, MK Aouf
Abstract and Applied Analysis 2014, 2014
802014
Convolution properties for classes of bounded analytic functions with complex order defined by derivative operator
MK Aouf, TM Seoudy
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2019
452019
Fekete-Szegö Problem for Certain Subclass of Analytic Functions with Complex Order Defined by q-Analogue of Ruscheweyh Operator
MK Aouf, TM Seoudy
Constructive Math. Anal. 3 (1), 36-44, 2020
352020
Classes of analytic functions related to the Dziok–Srivastava operator
MK Aouf, TM Seoudy
Integral Transforms and Special Functions 22 (6), 423-430, 2011
222011
Differential Subordination and Superordination of Analytic Functions Defined by an Integral Operator
MK Aouf, T Seoudy
European Journal of Pure and Applied Mathematics 3 (1), 26-44, 2010
222010
Some properties of a certain subclass of multivalent analytic functions involving the Liu–Owa operator
MK Aouf, TM Seoudy
Computers & Mathematics with Applications 60 (6), 1525-1535, 2010
212010
Certain Class of Bi-Bazilevic Functions with Bounded Boundary Rotation Involving Salăgeăn Operator
MK Aouf, TM Seoudy
Constructive Mathematical Analysis 3 (4), 139-149, 2020
192020
Subordination and superordination of a certain integral operator on meromorphic functions
MK Aouf, TM Seoudy
Computers & Mathematics with Applications 59 (12), 3669-3678, 2010
192010
An application of Miller–Ross-type Poisson distribution on certain subclasses of bi-univalent functions subordinate to Gegenbauer polynomials
A Amourah, BA Frasin, TM Seoudy
Mathematics 10 (14), 2462, 2022
172022
Some preserving subordination and superordination of analytic functions involving the Liu–Owa integral operator
MK Aouf, TM Seoudy
Computers & Mathematics with Applications 62 (9), 3575-3580, 2011
152011
On differential Sandwich theorems of analytic functions defined by generalized Sălăgean integral operator
MK Aouf, TM Seoudy
Applied mathematics letters 24 (8), 1364-1368, 2011
152011
Some preserving subordination and superordination of the Liu--Owa integral operator,
MK Aouf, TM Seoudy
Complex Anal. Oper. Theory 7 (1), 275-283, 2013
142013
On differential sandwich theorems of analytic functions defined by certain linear operator
MK Aouf, TM Seoudy
Annales Universitatis Mariae Curie-Sklodowska, sectio A–Mathematica 54 (2), 1-14, 2010
112010
Certain subclasses of spiral-like functions associated with -analogue of Carlson-Shaffer operator
TM Seoudy, ES Amnah
AIMS Mathematics 6 (3), 2525-2538, 2021
102021
Some properties of certain subclasses of p-valent Bazilevic functions associated with the generalized operator
MK Aouf, TM Seoudy
Applied mathematics letters 24 (11), 1953-1958, 2011
102011
A generalized conic domain and its applications to certain subclasses of multivalent functions associated with the basic (or q-) calculus
HM Srivastava, TM Seoudy, MK Aouf
AIMS Math 6 (6), 6580-6602, 2021
92021
Subclasses of p-valent functions of bounded boundary rotation involving the generalized fractional differintegral operator
TM Seoudy, MK Aouf
Comptes Rendus Mathematique 351 (21), 787-792, 2013
92013
Subclass of analytic functions related with Pascal distribution series
AE Shammaky, BA Frasin, TM Seoudy
Journal of Mathematics 2022 (1), 8355285, 2022
82022
Subclasses of p-Valent Functions Involving a New Operator Containing the Generalized Mittag–Leffler Function
MK Aouf, TM Seoudy
Mediterranean Journal of Mathematics 15, 1-19, 2018
82018
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20